# SDR FDEA201903260718

- Difficulty date: March 26, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 68,615 hours, 23,297 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G011
- Part serial: AB1952
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RECEIVED AN AVIONICS SMOKE LIGHT AND ECAM MESSAGE, DECLARED AN EMERGENCY AND RETUREND TO KORF. ISOLATED FAULT USING ASMFX3 26-15-00 TO 11WA SMOKE DETECTOR, R&R SAME PER AMM: 26-15-12-04 & SAME OP CHECKS  NORMAL.
